About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 280508, 10 pages
http://dx.doi.org/10.1155/2013/280508
Research Article

Spectrum of Discrete Second-Order Neumann Boundary Value Problems with Sign-Changing Weight

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 27 May 2013; Accepted 27 July 2013

Academic Editor: Yansheng Liu

Copyright © 2013 Ruyun Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ruyun Ma, Chenghua Gao, and Yanqiong Lu, “Spectrum of Discrete Second-Order Neumann Boundary Value Problems with Sign-Changing Weight,” Abstract and Applied Analysis, vol. 2013, Article ID 280508, 10 pages, 2013. doi:10.1155/2013/280508